T Nation

First Cycle, Fever, Urgent Help Needed


#4

Get blood work done and see where your levels are really at. High estrogen and low estrogen have a few (NOT ALL) similar symptoms so it’s hard to tell. Stay off the adex for a few days and see how your body reacts.


#5

its been 4 days since sunday. i have dry mouth, loss of appetite. difficulty eating, with my libido issues any help will be great. is it okay to stop my cycle. i have nolva and clomid on hand. when will the estrogen levels rebound. i completely cant have an erection. im confused as to whether its high e or low e. what steps should i take. any help is apprecciated and i will try to get some blood test.


#6

Bump anyone can help? hopefully someone can see this


#7

As Yogi said it is unlikely that you would have crashed estrogen with the amount of adex you are using and that dose of testosterone but unless you are using legit pharma we do not actually know how anything is dosed.

You could try increasing adex to see if that helps or you could try stopping it for 5 days or so if low E is suspected but that seems unlikely.

Without bloodwork we can only guess. You could also try stopping Adex and using nolva instead and see how you feel, however the nolva will not control aromatisation and this could be an issue.


#8

but i cant even get hard now and thats what also leading me to wonder. what bloodwork should i get? mind giving me a list. Much apprecciated. and also you i feel lethargic and the part where i cant get an erection is bothering me. if your estrogen is high can it be possible to having this erectile dysfunction issue?


#9

Cialis on hand ALWAYS!!! As for blood work if your just concerned with E2 you could just get that checked but it would be wise to check total and free T aswell

Total T
Free T
E2

***optional
Prolactin
FSH
LH
SHBG


#10

what about other estrogen? what is important for the lab results to determine where im at? am i supposed to inform them of a certain range?


#11

hey Ross you have surespot?


#12

They will have reference ranges in the results. And no I do not know what sure spot is


#13

okay much appreciated. Thanks Ross. but any 1 can explain or have read anywhere about any incidents similar. dry mouth difficulty eating. loss of erection, loss of appetite. i was only on test e and arimidex a week. test e for a week as well. how is it possible i just chrashed my estrogen to this extent. im curious about me having the difficulty eating. mouth is constantly dry someone can you get any vets or doc on this forum? ross can you refer any to this post. thanks alot brothers!


#14

okay much appreciated. Thanks Ross. but any 1 can explain or have read anywhere about any incidents similar. dry mouth difficulty eating. loss of erection, loss of appetite. i was only on test e and arimidex a week. test e for a week as well. how is it possible i just chrashed my estrogen to this extent. im curious about me having the difficulty eating. mouth is constantly dry someone can you get any vets or doc on this forum? ross can you refer any to this post. thanks alot brothers!


#15

Very unlikely chance your a over responder. But if that is the case then yes you may have crashed your E2. But to be honest it’s only been a week. Give it time. It takes time for things to level out.


Look Like A Bodybuilder Perform Like An Athlete
#16

i need to reedit my sypmtoms it seems i was too rushed in typing i missed it out

No erection
feel tired or body feels heavy
mind fog
rise in body temperature at night like fever or hot flashes
difficulty eating or swalloing and not feeling hungry
dry mouth

my questions is can crashed estrogen crash my adrenal as well? im worried now.
i had my last pin on 20/03/2016 and am worried it might not help only by stopping them. im getting bloods tomorrow and not sure when i can get them back, by the way are there any doctors on this forum as well?


#17

seriously dude, those symptoms could be caused by your E either being too high or too low, and if you’re having as rough a time as that then you really need to get bloodwork to know for sure.

If you’re having sides as bad as that then you’ll just have to suck it up and go to a doctor.


#18

go to a doctor for a bloodwork or go to him generally for my condition because i dont think they understand or can help when it is steroids at play here.waiting for your reply


#19

mukeshisbear, what is your current location?
See if this helps you Finding a TRT Doc
or as Yogi said just suck it up and visit an endo, Docs aren’t that stupid or mean, as you believe, if you know how to present your case appositely


#20

go to him for bloodwork. At this stage, the last thing you want to be doing is throwing more medications at yourself without knowing what’s wrong


#21

FOR ALL THOSE THAT MIGHT ENCOUNTER SIMILAR PROBLEMS AS ME I HAVE FOUND TO BE SENSITIVE TO ARIMIDEX, THE MINIMUM DOSAGE FOR ME BROUGHT MY ESTROGEN DOWN, DEPENDING HOW LONG YOU TAKE AND THAT ARIMIDEX ONCE SLOWLY IS OUT OF YOUR SYSTEM YOUR ESTROGEN WILL REBOUND BACK. I’M MUCH BETTER NOW. APPETITE AND EVERYTHING ELSE IS BETTER. WILL BE CUTTING THIS CYCLE AND WILL DO ANOTHER 1 WHEN I’M FEELING UP FOR IT. WILL DO MORE RESEARCH BEFORE THE NEXT 1. THANKS FOR ALL THE SUPPORT AND ADVISE GIVEN GUYS. THANK YOU. Thanks for all the advises


#22

Is it me or does this just seem like a perfect example of why not wait till 30 to cycle…jus sayin

In another 10yrs mofos gonna be juicin for pee wee ball haha


#23

I couldn’t agree more. I think waiting till 27 to 30 would be wiser. But stress from peers who are using in my line of work. Makes me feel small when all around are people juicing